# SDR WX0A2014122972325

- Difficulty date: December 17, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N414NV
- Make and model: Doug MD-88
- Aircraft serial: 49766
- Aircraft time: 50,487 hours, 24,477 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 39258162
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELOW CABIN FLOOR OVER CTR THERE IS A BROKEN FLOOR SUPPORT LOCATED DIRECTLY BELOW RT INNER SEAT TRACK AT STATION 864 RT.  R & R FLOOR SUPPORT FITTING IAW SRM 51-10-4 & 51-30-5.
